# SDR CA080214001

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,435 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2227271400
- Condition: Corroded
- Location: Cockpit
- Part time: 3,435 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT HAS BEEN NOTICED THAT ALTHOUGH THIS AREA IS LUBRICATED IAW THE MFG MAINT SCHEDULE WITH LPS2, THIS AREA CONTINUOUSLY CORRODES TO THE POINT THAT IT AFFECTS THE POSITIONING OF THE RUDDER PEDALS. (TC NR 20080214001)
